JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 80
Inequalities on the Variances of Convex Functions of Random Variables

    Authors: Chuen-Teck See, Jeremy Chen,  
    Keywords: Convex functions, variance  
    Date Received: 09/10/07  
    Date Accepted: 31/07/08  
    Subject Codes:


    Editors: Terry M. Mills, Neil S. Barnett,  

We develop inequalities relating to the variances of convex decreasing functions of random variables using information on the functions and the distribution functions of the random variables.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login